Metrics

From
A Note on the p-Adic Interpolation Function for Multiple Generalized Genocchi Numbers by Serkan Araci, Mehmet Acikgoz and Erdoğan Şen Turkish Journal of Analysis and Number Theory. 2013, 1(1), 17-22 doi:10.12691/tjant-1-1-5
Views
14250
Html 13272
Abstract 978
24 September 2013 (publication date) through 28 January 2021 *
18.49 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5616
PDF2635
Epub1095
XML1344
PPT0
Figures281
Tables261
Export: 2779
RIS900
BibTex938
Endnote941
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com